# SDR AALA202004149006

- Difficulty date: April 13, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A321-231
- Aircraft serial: 6973
- Aircraft time: 12,155 hours, 4,700 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FLIGHT DECK LEFT HAND SIDE CAPTAINS SLIDING WINDOW DELAMINATED. SUPPLEMENTAL REPORT, REPLACED SLIDING WINDOW PER AMM 56-12-11. (CLOSED)
